Publication detail

On a product-type system of difference equations of second order solvable in closed form

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

On a product-type system of difference equations of second order solvable in closed form

English Title

On a product-type system of difference equations of second order solvable in closed form

Type

journal article in Web of Science

Language

en

Original Abstract

Sufficient conditions for solving a system of difference equations of second order in closed form are given. Moreover, sufficient conditions for existence of periodic solutions and asymptotic stability of solutions are given as well.

English abstract

Sufficient conditions for solving a system of difference equations of second order in closed form are given. Moreover, sufficient conditions for existence of periodic solutions and asymptotic stability of solutions are given as well.

Keywords

system of difference equations; second order system; periodic solution; asymptotic stability

RIV year

2015

Released

12.10.2015

Publisher

BioMed Central

ISBN

1029-242X

Periodical

Journal of Inequalities and Applications

Year of study

2015

Number

327

State

US

Pages from

1

Pages to

15

Pages count

15

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT117401,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a product-type system of difference equations of second order solvable in closed form",
  annote="Sufficient conditions for solving  a system of difference equations of second order in closed form are given. Moreover, sufficient conditions for existence of periodic solutions and asymptotic stability of solutions are given as well.",
  address="BioMed Central",
  chapter="117401",
  doi="10.1186/s13660-015-0835-9",
  howpublished="online",
  institution="BioMed Central",
  number="327",
  volume="2015",
  year="2015",
  month="october",
  pages="1--15",
  publisher="BioMed Central",
  type="journal article in Web of Science"
}